LEMSIP MULTI-RELIEF CAPSULES 16 Capsules

8,63

Only 2 left in stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Each capsule contains paracetamol 500mg, phenylephrine hydrochloride 6.1mg and guaifenesin 100mg. For the relief of symptoms of cold and influenza, including the relief of aches and pains, sore throat, headache, nasal
congestion, lowering of temperature and chesty coughs.

Adults (over 16 years and over): Two capsules every 4-6 hours to a maximum of four doses in any 24 hours.
Do not exceed eight capsules in any 24 hours.
Children (12-15 years): One capsule every 4-6 hours to a maximum of four doses in any 24 hours.
Do not exceed 4 capsules in any 24 hours.
Swallow whole with water. Do not chew.
Not recommended for children under 12 years of age. Always read the manufacturers information leaflet before use. Talk to your pharmacist if you need more information.

Reviews

There are no reviews yet.

Be the first to review “LEMSIP MULTI-RELIEF CAPSULES 16 Capsules”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0